MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Twiddlers Syndrome (4563)
Date of Event 04/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
The onset date was reported as 4/22/25.The patient presented with erosion, exposing the left thalamic depth lead.The lead was not active and not connected to the neurostimulator.On (b)(6) 2025, the surgical team performed a wound washout and removed a portion of the exposed lead.The plastic surgery team assisted with wound closure.The patient was treated with unspecified oral antibiotics for one week.The cause was attributed to the patient picking at the lead site.The rns system remains intact and functioning.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key22197391
Report Number3004426659-2025-00038
Device Sequence Number13080148
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217260915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007928
Device Lot Number33683-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age13 YR
Patient SexFemale